MathSciNet Relay Station
MathSciNet bibliographic data
MR1399948 11G30 (11R32 14G25)
Couveignes, Jean-Marc À propos du théorème de Belyi. (French) [Concerning a theorem of Belyĭ] J. Théor. Nombres Bordeaux 8 (1996), no. 1, 93–99.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement